DOI QR코드

DOI QR Code

TOEPLITZ SEQUENCES OF INTERMEDIATE COMPLEXITY

  • Received : 2009.10.29
  • Published : 2011.03.01

Abstract

We present two constructions of Toeplitz sequences with an intermediate complexity function by using the generalized Oxtoby sequence. In the first one, we use the blocks from the infinite sequence, which has entropy dimension $\frac{1}{2}$. The second construction provides the Toeplitz sequences which have various entropy dimensions.

References

  1. Y. Ahn, D. Dou, and K. Park, Entropy dimension and variational principle, to appear in Studia Mathematica.
  2. J. Cassaigne, Constructing innite words of intermediate complexity, Developments in language theory, 173-184, Lecture Notes in Comput. Sci., 2450, Springer, Berlin, 2003. https://doi.org/10.1007/3-540-45005-X_15
  3. J. Cassaigne and J. Karhumaki, Toeplitz words, generalized periodicity and periodically iterated morphisms, European J. Combin. 18 (1997), no. 5, 497-510. https://doi.org/10.1006/eujc.1996.0110
  4. D. G. Champernowne, The construction of decimals normal in the scale of ten, J. London Math. Soc. 8 (1933), 254-260. https://doi.org/10.1112/jlms/s1-8.4.254
  5. D. Dou, W. Huang, and K. Park, Entropy dimension of topological dynamical systems, to appear in Transactions of AMS.
  6. D. Dou and K. Park, Examples of entropy generating sequence, preprint.
  7. S. Ferenczi, Complexity of sequences and dynamical systems, Discrete Math. 206 (1999), no. 1-3, 145-154. https://doi.org/10.1016/S0012-365X(98)00400-2
  8. S. Ferenczi and K. Park, Entropy dimensions and a class of constructive examples, Discrete Contin. Dyn. Syst. 17 (2007), no. 1, 133-141. https://doi.org/10.1007/s10626-006-0011-y
  9. K. Jacobs and M. Keane, 0 - 1-sequences of Toeplitz type, Z. Wahrsch. Verw. Gebiete 13 (1969), 123-131. https://doi.org/10.1007/BF00537017
  10. N. G. Markley and M. E. Paul, Almost automorphic symbolic minimal sets without unique ergodicity, Israel J. Math. 34 (1979), no. 3, 259-272. https://doi.org/10.1007/BF02760887
  11. S. Williams, Toeplitz minimal ows which are not uniquely ergodic, Z. Wahrsch. Verw. Gebiete 67 (1984), no. 1, 95-107. https://doi.org/10.1007/BF00534085

Cited by

  1. COLORINGS OF TREES WITH LINEAR, INTERMEDIATE AND EXPONENTIAL SUBBALL COMPLEXITY vol.52, pp.6, 2015, https://doi.org/10.4134/JKMS.2015.52.6.1123